# SDR SWAA2025121651707

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 50,424 hours, 30,434 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Condition: Displaced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT OVERWING EXIT DOOR STRAP HANDLE COMPARTMENT DISPLACED.   INSTALLED LT OVERWING EXIT DOOR STRAP HANDLE COMPARTMENT IAW AMM 52-22-51.
